English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15296006      Online Users : 185
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12120

Title: Reply「Improved Group Signature Scheme Based on Discrete Logarithm Problem」
Authors: Tseng, Yuh-Min;Jan, Jinn-Ke
Contributors: 數學系
Date: 1999
Issue Date: 2012-07-03T03:42:32Z
Publisher: IEEE
Relation: Electronics Letters, 35(16): 1323-1324
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML352View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback